Optimization of weighted Monte Carlo methods with respect to auxiliary variables.
Mikhajlov, G.A.; Medvedev, I.N.
Sibirskij Matematicheskij Zhurnal (2004)
- Volume: 45, Issue: 2, page 399-409
- ISSN: 0037-4474
Access Full Article
topHow to cite
topMikhajlov, G.A., and Medvedev, I.N.. "Optimization of weighted Monte Carlo methods with respect to auxiliary variables.." Sibirskij Matematicheskij Zhurnal 45.2 (2004): 399-409. <http://eudml.org/doc/51087>.
@article{Mikhajlov2004,
author = {Mikhajlov, G.A., Medvedev, I.N.},
journal = {Sibirskij Matematicheskij Zhurnal},
keywords = {Monte Carlo method; substochastic kernel; generalized density; Markov chain; integral equation; linear functional; auxiliary weight; modeling optimization; exponential transformation},
language = {eng},
number = {2},
pages = {399-409},
publisher = {Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki},
title = {Optimization of weighted Monte Carlo methods with respect to auxiliary variables.},
url = {http://eudml.org/doc/51087},
volume = {45},
year = {2004},
}
TY - JOUR
AU - Mikhajlov, G.A.
AU - Medvedev, I.N.
TI - Optimization of weighted Monte Carlo methods with respect to auxiliary variables.
JO - Sibirskij Matematicheskij Zhurnal
PY - 2004
PB - Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki
VL - 45
IS - 2
SP - 399
EP - 409
LA - eng
KW - Monte Carlo method; substochastic kernel; generalized density; Markov chain; integral equation; linear functional; auxiliary weight; modeling optimization; exponential transformation
UR - http://eudml.org/doc/51087
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.